# SDR GTIA2019102104713

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 36,753 hours, 16,907 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD GREEN LOW QUANTITY-SERVICED GREEN HYD IAW AMM 12-12-29. PER MOC BLEED GREEN HYD SYSTEM WITH MULE. GREEN HYD SYSTEM BLEED IAW AMM 29-00-00-870-003-A WITH NO UNSATISFACTORY RESULTS. A/C OK FOR SERVICE.
